Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 51, NWS Louisville, KY

May 16, 2025Barren County, Warren County, Kentucky

NWS Louisville, KY issued this tornado warning at May 16, 2025, 7:55 PM CDT for Barren County, Warren County, Kentucky. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2025, 7:55 PM CDT (00:55 UTC)
Expired
May 16, 2025, 8:33 PM CDT
In force
38 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Barren County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 86 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 2:59 PM CDTTornado WatchSPC8 hr
May 16, 6:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2481 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
4.8
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted.

977 
WFUS53 KLMK 170055
TORLMK
KYC009-227-170145-
/O.NEW.KLMK.TO.W.0051.250517T0055Z-250517T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
755 PM CDT Fri May 16 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  East central Warren County in south central Kentucky...
  Central Barren County in south central Kentucky...

* Until 845 PM CDT.

* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Plum Springs, moving east at 35 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Glasgow around 820 PM CDT.

Other locations impacted by this tornadic thunderstorm include Three
Forks, Red Cross, Roseville, Pritchardsville, Lecta, Haywood, Loving,
Hays, Sunnyside, and Polkville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3692 8614 3693 8614 3692 8615 3692 8616
      3693 8616 3693 8617 3692 8618 3693 8620
      3693 8621 3695 8633 3704 8631 3705 8579
      3686 8582
TIME...MOT...LOC 0055Z 279DEG 32KT 3699 8628 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BJS
3 follow-up statements
148 
WWUS53 KLMK 170110
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
810 PM CDT Fri May 16 2025

KYC227-170120-
/O.CAN.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/
Warren KY-
810 PM CDT Fri May 16 2025

...THE TORNADO WARNING FOR EAST CENTRAL WARREN COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky. A Tornado Watch also remains in effect until 200 AM CDT for
south central Kentucky.

&&

LAT...LON 3696 8616 3704 8612 3705 8579 3686 8582
TIME...MOT...LOC 0110Z 275DEG 35KT 3698 8608 

$$

KYC009-170145-
/O.CON.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/
Barren KY-
810 PM CDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
BARREN COUNTY...

At 810 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Glasgow, moving east at 40 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Glasgow around 815 PM CDT.

Other locations impacted by this tornadic thunderstorm include Oil
City, Bristletown, Red Cross, Pritchardsville, Lecta, Glasgow
Municipal Airport, Haywood, Beckton, Carden, and Bon Ayr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3696 8616 3704 8612 3705 8579 3686 8582
TIME...MOT...LOC 0110Z 275DEG 35KT 3698 8608 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BJS
547 
WWUS53 KLMK 170128
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
828 PM CDT Fri May 16 2025

KYC009-170145-
/O.CON.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/
Barren KY-
828 PM CDT Fri May 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EAST
CENTRAL BARREN COUNTY...

At 828 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Glasgow, moving east at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Barren County, including the following locations...
Lecta and Slick Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3694 8591 3705 8588 3705 8579 3692 8581
TIME...MOT...LOC 0128Z 279DEG 32KT 3695 8587 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BJS
533 
WWUS53 KLMK 170133
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
833 PM CDT Fri May 16 2025

KYC009-170143-
/O.CAN.KLMK.TO.W.0051.000000T0000Z-250517T0145Z/
Barren KY-
833 PM CDT Fri May 16 2025

...THE TORNADO WARNING FOR EAST CENTRAL BARREN COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CDT for south central
Kentucky.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

&&

LAT...LON 3694 8591 3705 8588 3705 8579 3692 8581
TIME...MOT...LOC 0132Z 279DEG 32KT 3694 8581 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 16, 6:07 PM CDT, 1 hour 48 minutes earlier. Its key messages:

  • * SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * All severe weather hazards are on the table, including damaging winds, large hail, tornadoes, and torrential rainfall. A few strong tornadoes and instances of very large hail are possible.
Area forecast discussion, May 16, 6:07 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
707 PM EDT Fri May 16 2025

.KEY MESSAGES...

*  SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON
   INTO THIS EVENING.

*  All severe weather hazards are on the table, including damaging
   winds, large hail, tornadoes, and torrential rainfall. A few
   strong tornadoes and instances of very large hail are possible.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 443 PM EDT Fri May 16 2025

A significant severe weather outbreak is forecast across the western
Ohio Valley this afternoon and tonight.  Currently across our
region, earlier clouds and rain have moved out and we've begun to
heat up.  Temperatures were generally in the upper 70s to the lower
80s across the region with the urban heat island in the lower 80s.
Satellite imagery shows where buoyancy is located, which is just
south of the I-64 corridor where the cloud field clearly shows
horizontal convective rolls indicative of strong deep layer shear.

ACARS soundings out of SDF show that CINH is just about eliminated
while BNA is free and clear of any capping.  We've seen some
convection try to fire down in the Lake Cumberland area.  This is in
area of localized surface mass convergence.  An outflow boundary
from previous convection extending east into JKL's area will likely
continue to wash out with time.  Convection down there has continued
to struggle.  There appears to be a boundary extending from roughly
Somerset northwestward to about Owensboro.  Latest WoFS runs along
with the operational HRRR suggest that some isolated-scattered
convection may try and get going along that boundary.  If so, model
proximity soundings would suggest supercellular development posing
an all hazard risk.

The main severe weather risk will come later this evening as an
impressive band of supercells across western IL and eastern MO works
eastward into southern IN and western KY.  We're still seeing a bit
of variance in trying to time this stuff through the region.  So for
this update, it appears that this activity would move into our
western area by early evening and then into the I-65 corridor by mid-
evening.  This activity could surge a bit more as the cold pool gets
more established and it can get into the Bluegrass/Lexington area by
mid-late evening.  This line will be capable of producing damaging
swaths of wind.  Wind gusts of 65-75 mph will be possible with this
line, especially in the apex of the surges.  QLCS tornadoes are
likely as well as the low-level jet axis will increase across the
region this evening resulting in very favorable hodographs.  Large
hail will be possible within the squall line as well.  However, the
larger hail will be more confined to any discrete supercell.
Plentiful CAPE in the 0-15C layer and steep low-mid level lapse
rates suggests that 1-2.5 inch hail could occur.

Later tonight, there is a possibility that the squall line could
become more east-west oriented down across southern KY.  If this
were to occur, training of heavy convection would occur resulting in
an increased flood risk.  Given the rainfall this morning and the
possibility of this scenario playing out, a Flash Flood Watch was
issued earlier today to cover this threat.  Most of the convective
activity with the line should exit our area in the 1-2 AM EDT time
frame.

Bottom line, significant severe weather is possible late this
afternoon and this evening. Make sure you have multiple ways to
receive warnings and a plan in place should a warning be issued!

Drier, cooler and less humid weather is expected for Saturday with
highs in the lower-mid 70s over southern IN and upper 70s to lower
80s down across southern KY.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 443 PM EDT Fri May 16 2025

Saturday Night through Monday Night...

Dry conditions are expected Saturday night with lows in the upper
50s to around 60.  For Sunday, we'll see some weak ridging build in
from the west.  A low-level flow will allow for some moisture return
across western and southern KY could result in some scattered
showers.  Highs on Sunday will be in the upper 70s with a few 80s
down across southern KY.  By Sunday night, upper level ridging will
build slightly more northward into the region.   A warm frontal
boundary is expected to lift northward through the region bringing
additional showers and storms to the region.  Lows Sunday night will
be in the upper 50s north of the front, but south of the front
overnight lows will be in the low-mid 60s.

By Monday and into Monday night, the warm front is likely to stall
out across the region with areas of showers and storms.  Model
soundings do show some instability and adequate shear for organized
storms. Though, the best shear/instability remains well west of our
region. ML guidance agrees with this, but does have some low
probabilities out in our western area.  Highs will range from the
mid-upper 70s over the Bluegrass to the lower 80s over the southwest
area.   Lows Monday night will be in the 60s.

Tuesday through Friday...

Upper level low over the northern Plains will get into a Rex block
type pattern by late Tuesday and into Wednesday.  Aforementioned
warm front will remain in our region and will serve as a focus for
additional shower and thunderstorm development.   Some strong/severe
storms are possible as the low and frontal boundary pass through the
region.  Highs Tuesday will be in the upper 70s to the lower 80s
with overnight lows in the upper 50s/lower 60s.  Highs Wednesday
look to be cooler with readings in the upper 60s to lower 70s.

Upper low looks to move from the Midwest into the Great Lakes region
by Thursday with the Ohio Valley remaining in a cool cyclonic flow.
We'll likely need to keep some scattered showers in at least for
Thursday with drier weather for Friday.  Highs both days will be in
the upper 60s to the lower 70s with overnight lows in the upper 40s
to the lower 50s.

&&

.AVIATION /00Z TAFS THROUGH 06Z SUNDAY/
... Issued at 707 PM EDT Fri May 16 2025

The primary concern for this issuance is the timing into each
terminal of convection and the then the timing of the exiting in
the southeast portion of the area tonight. A couple areas of
concern initially. 1) The supercell in southern KY is tracking
east, right toward KBWG. Timing the leading edge of this cell
into that terminal gives an arrival time of 00Z. Going forecast
had this depicted but have refined the timing of this cell to
move east of KBWG by 02Z. It looks like there could be a lull in
activity at this site the 2) the main line moves through the
area overnight. It looks like the scattered supercells
developing along the front will merge/ develop into a line of
storms that tracks through the entire area. So have tried to
time the front through which ends convection from 03Z to 06-07Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...MJ
LONG TERM...MJ
AVIATION...CDB
Hazardous weather outlook, May 16, 3:58 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
458 PM EDT Fri May 16 2025

KYZ039>041-045>049-053>057-063>067-073>078-081-082-172100-
Anderson-Woodford-Fayette-Nelson-Washington KY-Mercer-Jessamine-
Clark KY-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-
Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ033>038-042-043-172100-
Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Bourbon-Nicholas-
458 PM EDT Fri May 16 2025

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>025-029>032-172100-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Bullitt-
Jefferson-Oldham-Trimble-
458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/

...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ026>028-061-062-070>072-172100-
Ohio-Grayson-Hardin-Butler-Edmonson-Logan-Warren-Simpson-
458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

A significant severe weather outbreak is possible this evening across
the region. All severe hazards are possible, including damaging
winds, very large hail, and tornadoes, some of which could be strong.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report severe weather to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

In the hours before

Local storm report, May 16, 7:29 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
829 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     Hail             5 NW Waterford          38.09N 85.48W
05/16/2025  E0.75 Inch       Bullitt            KY   Public

            Report from mPING: Dime (0.75 in.).

&&

SRW
Special weather statement, May 16, 7:36 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
836 PM EDT Fri May 16 2025

KYZ053-063>065-170100-
Hart KY-Taylor KY-Larue KY-Green KY-
836 PM EDT Fri May 16 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GREEN...
SOUTHEASTERN LARUE...NORTHEASTERN HART AND NORTHWESTERN TAYLOR
COUNTIES THROUGH 900 PM EDT/800 PM CDT/...

At 836 PM EDT/736 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Bonnieville, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Munfordville, Bonnieville, Wabash, Bloyd, Lobb, Logsdon Valley,
Linwood, Hammonville, Mount Sherman, and Coakley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.

A Tornado Watch remains in effect until 300 AM EDT/200 AM CDT/ for
central Kentucky.

&&

LAT...LON 3725 8599 3735 8604 3754 8562 3754 8561
      3755 8560 3753 8559 3752 8556 3753 8556
      3753 8555 3755 8555 3735 8543
TIME...MOT...LOC 0036Z 249DEG 37KT 3736 8587

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Webb
Local storm report, May 16, 7:47 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
847 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Hail             1 NW Bowling Green      36.99N 86.46W
05/16/2025  U1.25 Inch       Warren             KY   Public

&&

KDW
Local storm report, May 16, 7:49 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
849 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     Hail             1 NNW Bowling Green     36.99N 86.45W
05/16/2025  M1.00 Inch       Warren             KY   Trained Spotter

&&

KDW
Local storm report, May 16, 7:50 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
850 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Hail             Plum Springs            37.02N 86.38W
05/16/2025  M1.00 Inch       Warren             KY   Trained Spotter

&&

KDW
Local storm report, May 16, 7:53 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
853 PM EDT Fri May 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     Hail             Alton                   38.09N 84.93W
05/16/2025  M1.00 Inch       Anderson           KY   Dept of Highways

&&

SRW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:08 PM CDTAreal Flood AdvisoryLMKBullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more3 hr
May 16, 7:12 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Scott, Shelby and 2 more33 min
May 16, 7:22 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Butler, Edmonson, Logan, Warren38 min
May 16, 7:23 PM CDTTornado WarningLMKButler, Logan, Warren52 min
May 16, 7:26 PM CDTSpecial Weather StatementLMKNelson19 min
May 16, 7:36 PM CDTSpecial Weather StatementLMKHart24 min
May 16, 7:45 PM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Nicholas, Scott and 1 more45 min
May 16, 7:59 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Edmonson, Green, Hart, Metcalfe, Warren46 min
May 16, 8:08 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio37 min
May 16, 8:13 PM CDTTornado WarningLMKHancock, Ohio47 min
May 16, 8:24 PM CDTTornado WarningLMKAdair, Barren, Cumberland, Metcalfe51 min
May 16, 8:31 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Casey, Cumberland, Green, Hart, Metcalfe and 2 more44 min
May 16, 8:33 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas27 min
May 16, 8:39 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade21 min
May 16, 8:41 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKButler, Edmonson, Grayson, Hardin, Logan, Ohio and 1 more49 min
May 16, 8:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Meade, Ohio47 min
May 16, 8:51 PM CDTTornado WarningLMKBreckinridge, Grayson, Hardin24 min
May 16, 8:54 PM CDTSpecial Weather StatementLMKFranklin, Henry, Jefferson, Oldham, Shelby51 min
May 16, 8:55 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Hardin, Jefferson, Meade, Nelson, Oldham and 2 more35 min
May 16, 8:59 PM CDTSpecial Weather StatementLMKMadison16 min
May 16, 9:05 PM CDTTornado WarningLMKAdair, Russell40 min
May 16, 9:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Grayson, Hardin, Hart, Larue, Meade and 1 more51 min
May 16, 9:12 PM CDTTornado WarningLMKBreckinridge, Grayson, Hardin, Hart, Larue33 min
May 16, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bullitt, Franklin, Henry, Jefferson, Nelson and 6 more41 min
May 16, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Butler, Edmonson, Grayson, Hart, Larue and 2 more38 min
May 16, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKCasey, Russell12 min
May 16, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Barren, Boyle, Casey, Edmonson, Green and 10 more50 min
May 16, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more47 min
May 16, 9:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAllen, Logan, Simpson, Warren45 min
May 16, 9:54 PM CDTTornado WarningLMKAllen, Logan, Simpson, Warren36 min
May 16, 10:03 PM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Hart, Warren3 hr
May 16, 10:05 PM CDTAreal Flood AdvisoryLMKAnderson, Franklin, Scott, Shelby, Spencer, Woodford3 hr
May 16, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Jessamine, Lincoln and 3 more46 min
May 16, 10:21 PM CDTTornado WarningLMKAllen, Monroe, Simpson, Warren24 min
May 16, 10:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Allen, Barren, Cumberland, Edmonson, Green and 6 more49 min
May 16, 10:28 PM CDTAreal Flood AdvisoryLMKGreen, Larue, Marion, Taylor3 hr
May 16, 10:51 PM CDTSevere Thunderstorm Warning Destructive damage threatLMKAdair, Casey, Clinton, Cumberland, Green, Hart and 2 more39 min
May 16, 10:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAllen, Clinton, Cumberland, Metcalfe, Monroe, Russell47 min
May 16, 11:09 PM CDTTornado WarningLMKAdair, Russell21 min
May 16, 11:19 PM CDTAreal Flood AdvisoryLMKBarren, Boyle, Casey, Garrard, Green, Lincoln and 4 more3 hr
May 17, 10:51 AM CDTRiver Flood WarningLMKButler, Warren19 hr
May 17, 2:21 PM CDTRiver Flood AdvisoryLMKEdmonson4 hr
May 17, 2:21 PM CDTRiver Flood AdvisoryLMKButler, Muhlenberg, Ohio5 hr
May 17, 5:58 PM CDTRiver Flood WarningLMKEdmonson37 hr

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.